Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Note on the Simple Majority Decision Rule

Ken-ichi Inada
Econometrica
Vol. 32, No. 4 (Oct., 1964), pp. 525-531
Published by: The Econometric Society
DOI: 10.2307/1910176
Stable URL: http://www.jstor.org/stable/1910176
Page Count: 7
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Note on the Simple Majority Decision Rule
Preview not available

Abstract

Some sufficient conditions for the Simple Majority Decision Rule to be consistent are given in this paper. Professor Arrow has given in his book, Social Choice and Individual Values, two sufficient conditions for it. Our conditions are viewed as generalizations or modifications of his.

Page Thumbnails

  • Thumbnail: Page 
525
    525
  • Thumbnail: Page 
526
    526
  • Thumbnail: Page 
527
    527
  • Thumbnail: Page 
528
    528
  • Thumbnail: Page 
529
    529
  • Thumbnail: Page 
530
    530
  • Thumbnail: Page 
531
    531